# SDR 20000619SH007

- Difficulty date: May 2, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Aircraft: N555BA
- Make and model: Bell 412
- Aircraft serial: 36015
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176101
- Condition: Torn
- Location: Engine/Trans
- Part time: 38 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON RUBBER PART OF BOOT.  NOTE: BOOT MFG DATE JULY 21, 1999.  (X)
